Skip to content
Having nausea every day with my spinal cord stimulator
avatar
Rachealsedmack posted:
I had my permanent scs 2 1/2 weeks ago and have had nausea and/ or vomiting every day. Has anyone else had this problem? Really tired of it!!!
Reply


Featuring Experts

Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

Helpful Tips

medication
Hi! I hope this finds you feeling better I know finding the right meds are hard. I agree with fentanyl being strong...have they ... More
Was this Helpful?
1 of 8 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.